# SDR BONA2009060300001

- Difficulty date: June 1, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N15UB
- Make and model: Lear 45LEAR
- Aircraft serial: 2072
- Aircraft time: 1,109 hours, 919 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 226K084
- Part serial: 81121003
- Condition: Bulged
- Location: Zone 700
- Part time: 261 hours, 236 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE WAS OBSERVED TO HAVE BULGES ALONG THE EDGE RADIUS OF THE TREAD WHILE TRACTOR-TOWING THE AIRPLANE.  THE BULGES BEGIN ABOUT 0.75 INCH ON THE TREAD SURFACE AND WRAP AROUND ONTO THE SIDEWALL A SIMILAR DISTANCE.  OTHER THAN BULGES, THE TIRE WAS NORMAL--NEARLY WORN OUT, BUT STILL AIRWORTHY.  THERE IS NO SIGN OF EXTERNAL DAMAGE TO THE TIRE AND NO PILOT REPORTS OF ABNORMAL OPERATION.  THERE IS NO DAMAGE TO THE AIRPLANE OR THE WHEEL ASSEMBLY.  AFFECTED WHEEL ASSEMBLY WAS REMOVED AND REPLACED WITH A SERVICEABLE UNIT.  TIRE HAS BEEN RETAINED FOR POSSIBLE INVESTIGATION AND TIRE VENDOR AND AIRPLANE MFG HAVE BEEN NOTIFIED.
